Many women who are taking birth control pills are very happy to avoid unintended pregnancy but are blaming oral contraceptives for putting on weight and fluid retention concurrently. Well, it is the undeniable proven fact that pills do cause weight problems in some women although not necessarily be the prime cause for all women.

The current studies adopted low-dose (low estrogen) pills have indicated the nominal change. Additional few pounds while taking pills could be possible in few however, not necessarily be at alarming situation. Analysts have pointed out that 5-10% women adding few pounds while they take pills however, there is similar quantity of ladies who are putting on the weight however, not on pills in any way. Weight gain may be due to fluid retention in your body (occurs apart from the pills) and fat deposition.

How much putting on weight might be possible on birth control pills?

It will always be argued that oral contraceptives, specially higher dose of 미프진 (greater than 30 mcgm), cause excess fat than birth control injection like Depo Provera. Studies have revealed that women using high dose pills tend to gain 5.3 lb in a year in comparison to women that are taking Depo Provera as contraception and gaining 6.6 lb (2.2 kg) in a year’s time. However, analysts have further discovered that only 7% women that were taking pills got more than 10% of they weight. But women who were taking shots for Depo Provera, 25% of them gained more than 10% of their bodyweight. In the event you compare 5.3 lb weight because of pills with 6.6 lb weight gained due to birth control injection, you will notice that not only ladies who are saved to birth control pills get lesser weight in a year than birth control injection method but additionally at lesser chance of putting on weight.

Moreover, a lot of the recent reports on lower estrogen hormone based pills (30 mcgm or less) have revealed weight reduction or no change, if continued to adopt to get a year.

But birth control pills could cause fluid retention, isn’t it true?

It could not really denied that pills containing high doses of estrogen may cause fluid retention in your body, specially in the event the pill has 50 mcgm estrogen or even more. The actual way it happens? Well, high doses of estrogen stimulate kidney-substances like renin-angiotensin, which is responsible for water retention that again causes sodium (salt) retention that ultimately causes the load gain. Studies on different amounts of estrogen based pills said that pills having lower than 20 mcgm estrogen shed extra pounds, 30 mcgm pills make no difference in the weight or nominal loss of weight whereas 50 mcgm pills cause fluid retention and weight gain.

If you are on birth control pill and experiencing more than 5% of the body excess weight in a year, it may be due to your body’s reaction to insulin resistance or abnormal glucose metabolism. You have to speak to your healthcare professional to adopt low carbohydrate diet because high quantity of sugar in any meal will offset weight control efforts.

Besides, low estrogen, what other types of birth control pills can impact on weight?The combined pills containing desogestrel form of progestin and low dose of estrogen would cause very little weight ioxcrm when compared to the pills containing norethindrone (like Ortho Novum 7/7/7®). This can be possibly due to specific progestin mainly because of lesser insulin resistance. Low estrogen are available in the birth control pills like Alesse, Loestrin Fe, Mircette etc. In case you are experiencing weight gain or fluid retention symptoms from your present oral contraceptives, it is possible to speak to your healthcare professional or doctor to find out which birth control pills are suitable for you.

You may also visit us to check out the comparative study in the different amount of hormones found in various birth control pills. The aforementioned article is for general info on excess weight and fluid retention problems associated with birth control pills and really should not be taken as health advice. Should it be so, please consult your doctor or physician for treatment purpose.